Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 129, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 24, 2016, 4:57 PM CDT for Muskogee County, Okmulgee County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2016, 4:57 PM CDT (21:57 UTC)
- Expired
- May 24, 2016, 5:26 PM CDT
- In force
- 29 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 49 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 4:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.0 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 250 J/kg
- Mixed-layer CIN
- -349 J/kg
- Mixed-layer LCL
- 2092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -63 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
019
WUUS54 KTSA 242157
SVRTSA
OKC101-111-242245-
/O.NEW.KTSA.SV.W.0129.160524T2157Z-160524T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT TUE MAY 24 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
* UNTIL 545 PM CDT
* AT 456 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF PRESTON...MOVING NORTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... HASKELL...
MORRIS... BALD HILL...
PRESTON... HECTORVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3586 9592 3586 9580 3584 9564 3579 9564
3578 9562 3559 9582 3566 9607
TIME...MOT...LOC 2156Z 208DEG 10KT 3569 9593
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
211
WWUS54 KTSA 242210
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT TUE MAY 24 2016
OKC101-111-242245-
/O.CON.KTSA.SV.W.0129.000000T0000Z-160524T2245Z/
OKMULGEE OK-MUSKOGEE OK-
510 PM CDT TUE MAY 24 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR NORTHEASTERN OKMULGEE AND NORTHWESTERN MUSKOGEE COUNTIES...
AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
BALD HILL...MOVING NORTHEAST AT 10 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
HASKELL... BALD HILL...
PRESTON... HECTORVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3586 9592 3586 9580 3584 9564 3579 9564
3578 9562 3562 9579 3571 9603
TIME...MOT...LOC 2210Z 208DEG 10KT 3573 9591
HAIL...1.00IN
WIND...<50MPH
$$705
WWUS54 KTSA 242226
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
526 PM CDT TUE MAY 24 2016
OKC101-111-242236-
/O.CAN.KTSA.SV.W.0129.000000T0000Z-160524T2245Z/
OKMULGEE OK-MUSKOGEE OK-
526 PM CDT TUE MAY 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN OKMULGEE AND
NORTHWESTERN MUSKOGEE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL...GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHEASTERN OKLAHOMA.
LAT...LON 3586 9592 3586 9580 3584 9564 3579 9564
3578 9562 3562 9579 3571 9603
TIME...MOT...LOC 2214Z 208DEG 10KT 3577 9588
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 2:55 PM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 24, 2:55 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE Tulsa OK 255 PM CDT TUE MAY 24 2016 .DISCUSSION... Scattered thunderstorms have developed this afternoon in the vicinity of a decaying outflow boundary that extends from northeast Oklahoma into north-central Oklahoma. Thunderstorms have also developed across northwest Arkansas in response to an MCV migrating across that area. These storms are forming in a very unstable and weakly sheared environment. Could see damaging winds to around 70 mph and large hail with these storms. The tornado threat is low especially along the outflow boundary. This activity is expected to diminish around sunset. Additional thunderstorms are expected to develop later this afternoon and evening across western Oklahoma and western Kansas. This activity could move into eastern Oklahoma during the overnight hours and also pose a damaging wind and hail threat. This activity would persist in the morning hours Wednesday across far eastern Oklahoma and western Arkansas. The chances of showers and thunderstorms decrease some on Wednesday with no real focus for development. Since the airmass will not be changing much could see some scattered afternoon and evening thunderstorms in the unstable and weakly capped environment. The chances of thunderstorms increase Thursday night into Friday as a more significant upper level shortwave moves out of the southwest and across the plains. This could occur in the two rounds of thunderstorms, one Thursday night and one on Friday afternoon. Severe weather will be possible with each round with large hail and damaging winds the main concern. However, the threat for tornadoes will also be a concern especially on Friday. Storm chances diminish over the Holiday weekend. However, they do increase into the chance range on Monday as a shortwave in the southwesterly flow aloft moves across the southern plains. && .PRELIMINARY POINT TEMPS/POPS... TUL 70 87 72 85 / 40 20 20 30 FSM 69 85 71 84 / 40 20 20 30 MLC 71 83 73 82 / 50 20 20 30 BVO 68 86 70 84 / 60 20 20 30 FYV 67 81 70 81 / 40 20 20 30 BYV 67 83 69 83 / 40 20 20 30 MKO 69 84 70 83 / 50 20 20 30 MIO 67 84 71 84 / 40 20 20 30 F10 69 84 71 83 / 50 20 20 30 HHW 70 85 72 82 / 50 20 20 30 && .TSA Watches/Warnings/Advisories... OK...NONE. AR...NONE. && LONG TERM....10
Hazardous weather outlook, May 24, 12:45 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1245 PM CDT TUE MAY 24 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1245 PM CDT TUE MAY 24 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... AN UNSTABLE AND WEAKLY CAPPED AIR-MASS WILL REMAIN OVER THE AREA TODAY. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON IN ASSOCIATION WITH A WEAK MID LEVEL DISTURBANCE. ADDITIONAL STRONG TO SEVERE THUNDERSTORM WILL BE POSSIBLE ACROSS FAR NORTHEAST OKLAHOMA BY MID TO LATE AFTERNOON AS AN OUTFLOW BOUNDARY APPROACHES FROM THE NORTH. THESE STORMS WILL POSE A THREAT FOR VERY LARGE HAIL AND DAMAGING WINDS ALONG WITH A LIMITED TORNADO THREAT NEAR THE BOUNDARY. ADDITIONAL STRONG TO SEVERE STORMS WILL DEVELOP ALONG THE DRY LINE WELL TO OUR WEST THIS AFTERNOON. A FEW OF THESE STORMS COULD EVENTUALLY MOVE INTO EASTERN OKLAHOMA TONIGHT. AT THIS TIME THE SEVERE WEATHER THREAT APPEARS LIMITED. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...SEVERE THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DAILY THUNDERSTORM CHANCES WILL CONTINUE THIS WEEK INTO THE WEEKEND. INSTABILITY WILL REMAIN HIGH ACROSS THE SOUTHERN PLAINS...SUPPORTING PERIODIC CHANCES FOR AT LEAST ISOLATED SEVERE WEATHER. HOWEVER...THE FOCUS FOR MORE WIDESPREAD SEVERE WEATHER WILL REMAIN WEST AND NORTH OF THE AREA THROUGH THURSDAY. A STRONGER STORM SYSTEM WILL MOVE THROUGH THE AREA FRIDAY...RAISING THE POTENTIAL FOR MORE WIDESPREAD SEVERE WEATHER ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 24, 1:01 PM CDT, 3 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 101 PM CDT TUE MAY 24 2016 ARZ010-019-241830- WASHINGTON AR-CRAWFORD AR- 101 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CRAWFORD AND SOUTH CENTRAL WASHINGTON COUNTIES UNTIL 130 PM CDT... AT 101 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF LEE CREEK TO 2 MILES EAST OF FIGURE FIVE. MOVEMENT WAS EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... CEDARVILLE... MOUNTAINBURG... NATURAL DAM... CHESTER... RUDY... DEVILS DEN STATE PARK... FIGURE FIVE... STRICKLER... LEE CREEK... ODELL... THIS INCLUDES INTERSTATE 49 BETWEEN MILE MARKERS 22 AND 33...AND BETWEEN MILE MARKERS 35 AND 39. LAT...LON 3555 9411 3547 9435 3576 9449 3586 9425 TIME...MOT...LOC 1801Z 248DEG 17KT 3574 9442 3552 9432
Special weather statement, May 24, 1:40 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 140 PM CDT TUE MAY 24 2016 ARZ010-011-019-020-029-241915- WASHINGTON AR-CRAWFORD AR-SEBASTIAN AR-MADISON AR-FRANKLIN AR- 140 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MADISON...WESTERN FRANKLIN...NORTHEASTERN SEBASTIAN...CENTRAL CRAWFORD AND SOUTHEASTERN WASHINGTON COUNTIES UNTIL 215 PM CDT... AT 139 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF WINSLOW TO NEAR LAVACA. MOVEMENT WAS EAST AT 25 MPH. DIME SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IN OR NEAR THE PATH INCLUDE... CHARLESTON... MOUNTAINBURG... ALMA... LAVACA... MULBERRY... DYER... WINSLOW... BRANCH... CHESTER... LAKE FORT SMITH... FERN... BRENTWOOD... KIBLER... CENTRAL CITY... CROSSES... DELANEY... COMBS... PLEASANT HILL... CRAVENS... LONELM... THIS INCLUDES THE FOLLOWING HIGHWAYS... INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 12 AND 32. INTERSTATE 49 BETWEEN MILE MARKERS 28 AND 35. LAT...LON 3592 9382 3530 9392 3531 9428 3587 9414 TIME...MOT...LOC 1839Z 258DEG 23KT 3577 9409 3536 9418
Special weather statement, May 24, 2:11 PM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
211 PM CDT TUE MAY 24 2016
ARZ011-020-242000-
MADISON AR-FRANKLIN AR-
211 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MADISON AND NORTHEASTERN
FRANKLIN COUNTIES UNTIL 300 PM CDT...
AT 211 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHWEST OF SAINT PAUL TO 6 MILES SOUTH OF
CASS. MOVEMENT WAS EAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OZARK... ST. PAUL...
WIEDERKEHR VILLAGE... PETTIGREW...
BOSTON... CASS...
WITTER... SAINT PAUL...
KINGSTON... CROSSES...
WATALULA... DELANEY...
DUTTON... COMBS...
REDDING... BRASHEARS...
BARNES... PARADISE...
TAFT... WEATHERS...
THIS INCLUDES INTERSTATE 40 IN ARKANSAS BETWEEN MILE MARKERS 36 AND
38.
LAT...LON 3595 9349 3593 9349 3592 9351 3588 9351
3588 9352 3576 9352 3577 9370 3552 9370
3550 9383 3591 9393 3608 9345 3597 9345
TIME...MOT...LOC 1911Z 253DEG 29KT 3586 9384 3559 9378Special weather statement, May 24, 2:38 PM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT TUE MAY 24 2016
ARZ002-011-242015-
MADISON AR-CARROLL AR-
238 PM CDT TUE MAY 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MADISON AND EASTERN
CARROLL COUNTIES UNTIL 315 PM CDT...
AT 238 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF ROBERSON HOLLOW TO 4 MILES
NORTHEAST OF KINGSTON. MOVEMENT WAS EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
GREEN FOREST... RUDD...
RULE... CARROLLTON...
OSAGE... KINGSTON...
BLUE EYE... DELMAR...
DRYFORK... CONNOR...
DENVER... COIN...
LAT...LON 3612 9348 3608 9348 3608 9345 3604 9345
3605 9356 3649 9348 3650 9345 3650 9330
3612 9330
TIME...MOT...LOC 1938Z 253DEG 16KT 3645 9334 3608 9345Local storm report, May 24, 4:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
431 PM CDT TUE MAY 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 5 SW MARAMEC 36.19N 96.74W
05/24/2016 E1.00 INCH PAWNEE OK AMATEUR RADIO
&&
SFPSpecial weather statement, May 24, 4:44 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 444 PM CDT TUE MAY 24 2016 OKZ060-066-067-070-242230- MUSKOGEE OK-TULSA OK-WAGONER OK-OKMULGEE OK- 444 PM CDT TUE MAY 24 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OKMULGEE... SOUTHWESTERN WAGONER...NORTHWESTERN MUSKOGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 530 PM CDT... AT 443 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTHEAST OF OKMULGEE...MOVING NORTHEAST AT 25 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... BROKEN ARROW... OKMULGEE... BIXBY... HASKELL... MORRIS... STONEBLUFF... BALD HILL... PRESTON... CHOSKA... HECTORVILLE... LEONARD... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR NORTHEASTERN OKLAHOMA. LAT...LON 3554 9587 3565 9605 3598 9585 3583 9557 TIME...MOT...LOC 2143Z 213DEG 24KT 3567 9591
The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:55 PM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| May 23, 8:12 PM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 24, 11:17 AM CDT | Special Weather Statement | TSA | Ottawa | 28 min |
| May 24, 2:44 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 46 min |
| May 24, 3:26 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 49 min |
| May 24, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| May 24, 4:23 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 37 min |
| May 24, 4:40 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 65 min |
| May 24, 4:44 PM CDT | Special Weather Statement | TSA | Okmulgee | 46 min |
| May 24, 5:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 62 min |
| May 24, 5:21 PM CDT | Tornado Warning | TSA | Creek | 24 min |
| May 24, 5:38 PM CDT | Tornado Warning | TSA | Creek | 13 min |
| May 24, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa | 53 min |
| May 24, 6:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee | 44 min |
| May 24, 6:38 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 52 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.